Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why is my mother facing the same problems even after gall bladder stones operation a year back ?

Gall Bladder stone patient facing similar issues after a year of operation. My Mom is around 50 years old. She suffered with dysentery , vomiting and weakness. She fainted too a few days back. She got her gall bladder stone removed previous year. What do you suggest?
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
She could be having infective gastroenteritis which can be causing this problem. Is she diabetic. Get her blood sugar checked. There is less fluid in her body which is why these problems. She needs to drink WHO ORS called Electral, it is written on sachet how to use it. This will reduce the loose motion and vomiting. Give her ORS in sips. I would recommend she be taken to Hospital as soon as possible for IV fluids.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor